Consult your doctor if these side effects become bothersome.
If you experience any of the following serious side effects, stop taking the medication and see a doctor immediately
The symptoms of a drug allergy include one or more of the following:
If you experience any of the above symptoms, you should stop your medication and see your healthcare professional immediately.
Inform your healthcare professional if:
If you are seeing other healthcare professionals for any other medical conditions, inform them that you are taking this medication.
Some medications may affect how this medication works or be affected by this medication. Please inform other healthcare professionals about the medication you are taking if you are seeing them for other medical conditions.
Subcribe to our mailing list to get the updates to your email inbox...
Best viewed on IE 11, Firefox 27, Chrome 22, and Safari 7 and above.